# SDR FDEA201306011160

- Difficulty date: June 1, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 46,426 hours, 10,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: ACA00071
- Condition: Worn
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR UNLOCK ACTUATOR SUPPORT FITTING UPPER BOLT HOLES, TWO FOUND WORN.  REPAIRED IAW EA 1-5310-T0300622.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
